JUCS - Journal of Universal Computer Science 5(9): 552-562, doi: 10.3217/jucs-005-09-0552
Some Algebraic Structures with Iteration Lemmata
expand article infoManfred Kudlek
‡ Fachbereich Informatik, Universität Hamburg, Germany
Open Access
This paper deals with solutions of algebraic, linear, and rational systems of equations over an -complete semiring, and their iteration lemmata. These are guaranteed if the underlying structure has an associative multiplicative operation, and its elements have a norm. A number of such structures like words, vectors, traces, trees, graphs, are presented.
ω-complete semirings, systems of equations, algebraic, linear, rational languages, norm, iteration lemmata, associative structures